# SDR 97ZZZX2135

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 1053170018
- Condition: Worn
- Location: T/R
- Part time: 340 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R FITTED BOLT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
